Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On plane viscous MHD flows: II


Authors: V. I. Nath and O. P. Chandna
Journal: Quart. Appl. Math. 32 (1974), 337-341
DOI: https://doi.org/10.1090/qam/99678
MathSciNet review: QAM99678
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Nath and O. P. Chandna, On plane viscous MHD flows, Quart. Appl. Math. 31, 351-362 (1973)
  • [2] M. H. Martin, The flow of a viscous fluid, Arch, Rat. Mech. Anal. 41, 266-286 (1971) MR 0342014


Additional Information

DOI: https://doi.org/10.1090/qam/99678
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society